A note on near completely prime ideal rings over σ(*)-rings

Kiran Chib, V. K. Bhat

Abstract


Let $R$ be a ring and $\sigma$ an endomorphism of $R$. Recall that $R$ is said to be a $\sigma(*)$-ring if $a\sigma(a) \in P(R)$ for $a \in R$, where $P(R)$ is the prime radical of $R$. We also recall that a ring $R$ is said to be a completely prime ideal ring (CPI-ring) if every prime ideal of $R$ is completely prime. We say that a ring $R$ is a near completely prime ideal ring (NCPI-ring) if every minimal prime ideal of $R$ is completely prime Bhat [6].

In this paper we give a relation between $\sigma(*)$-ring and near completely prime ideal ring and also proved that if $R$ is a Noetherian ring and $\sigma$ an endomorphism of $R$ such that $R$ is $\sigma(*)$-ring then $S(R) = R[x; \sigma]$ is a Noetherian near completely prime ideal ring.

Full Text: PDF

How to Cite this Article:

Kiran Chib, V. K. Bhat, A note on near completely prime ideal rings over σ(*)-rings, Journal of Mathematical and Computational Science, Vol 3, No 4 (2013), 1108-1114

Copyright © 2013 Kiran Chib, V. K. Bhat. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS